Acta Mathematica

Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections

Raoul Bott and S. S. Chern

Full-text: Open access

Note

This work was partially supported by a grant from the National Science Foundation. The second author was a professor of the Miller Institute at the University of California (Berkeley) and received partial support from the Office of Naval Research.

Article information

Source
Acta Math. Volume 114 (1965), 71-112.

Dates
Received: 17 August 1964
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889436

Digital Object Identifier
doi:10.1007/BF02391818

Zentralblatt MATH identifier
0148.31906

Rights
1965 © Almqvist & Wiksells Boktryckeri AB

Citation

Bott, Raoul; Chern, S. S. Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections. Acta Math. 114 (1965), 71--112. doi:10.1007/BF02391818. https://projecteuclid.org/euclid.acta/1485889436


Export citation

References

  • Classical value distribution theory: Nevanlinna, R., Eindeutige analytische Funktionen. Berlin, 1936.
  • Holomorphic curves in projective space: Ahlfors, L., The theory of meromorphic curves. Acta Soc. Sci. Fenn., Ser. A. 3, no. 4 (1941). Weyl, H., Meromorphic Functions and Analytic Curves. Princeton, 1943.
  • Differential geometry of connections: Kobayashi, S. & Nomizu, K., Foundations of differential geometry. Interscience, 1963.
  • Characteristic classes: Hirzebruch, F., Neue topologische Methoden in der algebraischen Geometrie. Springer 1962.
  • Curvature of connections and characteristic classes: Chern, S., Differential geometry of fiber bundles. Proc. International Congress 1950, 2 (1952), 397–411. Griffiths, P. A., On a theorem of Chern. Illinois J. Math., 6, 468–479 (1962).